MAUDE Adverse Event Report: APPLIED MEDICAL CFF71, 12X150 KII FIOS ADVFIX 6/BX; GCJ

APPLIED MEDICAL CFF71, 12X150 KII FIOS ADVFIX 6/BX; GCJ
Model Number CFF71
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/30/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned for evaluation and no lot # has been provided to manufacturer.A follow-up report will be sent once the results have been analyzed.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.(b)(4).
 
Event or Problem Description
Robotic assisted laparoscopic partial nephrectomy - "patient had a right robotic assisted laparoscopic partial nephrectomy.Upon removing the trocars to take out the specimen, one of the trocars (12x150mm advanced fixation sleeve trocar) was noted to have a missing tip.All pieces were not able to be retrieved.Device usage problem: device failed (e.G.Broke, couldn't get it to work or stopped working)." patient status unknown.
 
Additional Manufacturer Narrative
Correction: initial reporter was also filed this event to fda.Multiple attempts were made to obtain additional information from the customer.However, the customer was unable to provide any further information regarding the incident.Investigation summary: the event unit was not returned for evaluation.In the absence of the subject device it is difficult to determine the root cause of the incident.A review of the manufacturing records could not be conducted as the customer did not provide a lot number for the device.During the manufacturing process, all trocars are thoroughly inspected for functionality and performance prior to packaging.Although the root cause of the experience could not be determined, the engineering evaluation revealed that the likely root cause may be due to excessive force or torque applied to the distal tip of the device by the robotic instrumentation utilized in the procedure.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.This report is to follow-up to medwatch report# (b)(4) and maude report# 5393973.

Brand Name
CFF71, 12X150 KII FIOS ADVFIX 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5471630
Report Number2027111-2016-00174
Device Sequence Number16233720
Product Code GCJ
UDI-Device Identifier00607915123048
UDI-Public00607915123048
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCFF71
Device Catalogue Number101255901
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/01/2016
Supplement Report FDA Received Date09/19/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1